EconPapers    
Economics at your fingertips  
 

Nonsmooth Multiobjective Fractional Programming with Local Lipschitz Exponential B‐(p, r)‐Invexity

Shun-Chin Ho

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We study nonsmooth multiobjective fractional programming problem containing local Lipschitz exponential B‐(p, r)‐invex functions with respect to η and b. We introduce a new concept of nonconvex functions, called exponential B‐(p, r)‐invex functions. Base on the generalized invex functions, we establish sufficient optimality conditions for a feasible point to be an efficient solution. Furthermore, employing optimality conditions to perform Mond‐Weir type duality model and prove the duality theorems including weak duality, strong duality, and strict converse duality theorem under exponential B‐(p, r)‐invexity assumptions. Consequently, the optimal values of the primal problem and the Mond‐Weir type duality problem have no duality gap under the framework of exponential B‐(p, r)‐invexity.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/237428

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:237428

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:237428